# SDR AALA20140807006

- Difficulty date: July 23, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CUSP AT STATION 177 AT RBL 54 HAD CRACKS AROUND FASTENER HOLE.  REMOVED DAMAGED SECTION OF SUBFLOOR CUSP FORM STATIONS 160 TO 200 & RBL 42 TO 58 & INSTALLED DOUBLER IAW AARD 53-20-00-16.
